MedElevator Войти в исследования
← Поиск публикаций
Cureus · 2025

Ecstasy-Induced Acute Myocardial Infarction Unraveled by Multimodality Imaging.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Lasam Glenmore, Lasam Maria Kristina Cassandra, Alam Loba, Nweke Linus

Аннотация

A case of a 36-year-old male with no known comorbidities presented because of chest discomfort after using ecstasy and was noted to have an evolving anteroseptal myocardial infarction (MI). Left heart catheterization showed mild obstructive coronary disease with red thrombus in the proximal left anterior descending (LAD) artery seen on optical coherence tomography (OCT) and with note of improvement and decrease in thrombus burden on repeat coronary angiogram the next day after starting the patient on eptifibatide. Echocardiogram revealed mildly reduced systolic function with an apical akinesis. Cardiac magnetic resonance imaging (CMR) showed a small-sized infarct involving the apical inferior, apical lateral, and basal septum, with myocardial edema at the apex and septum, and a note of a small apical clot. He improved significantly during his course and was maintained on ticagrelor, apixaban, and atorvastatin.